# SDR COMA2010012050016

- Difficulty date: January 19, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N784CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7319
- Aircraft time: 25,057 hours, 22,346 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 601R930043
- Part serial: 401A
- Condition: Failed
- Location: Cockpit
- Part time: 25,057 hours, 22,346 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM JFK RECEIVED FLAPS FAIL CAUTION MSG.  FLAPS FAILED AT 8 DEG ON RETRACTION.  EMERGENCY DECLARED, A/C RETURNED TO JFK LANDED SAFELY.  REMOVED AND REPLACED FLAP CONTROL HANDLE.
